# SDR IXXA06SMN365S

- Difficulty date: November 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND A FITTING SPLICE CRACKED AT STATION 690.000, LONGERON 1.  REMOVED DAMAGED SPLICE FITTING.  FABRICATED NEW SPLICE FITTING.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA AND NEW SPLICE FITTING.  INSTALLED NEW SPLICE FITTING IAW DC8 SRM 51-1-20D, DC8 NDT SPM PART 08-00-02 TO 07, DC8 SRM 51-1-8B, DC8 SRM 51-3-1, AND DOUGLAS DRAWING NUMBER 3753985.
